Canonical covers and dimension of Z-sets in the Hilbert cube
dc.contributor.author | Cuchillo Ibáñez, Eduardo | |
dc.contributor.author | Alonso Morón, Manuel | |
dc.date.accessioned | 2023-06-20T09:34:01Z | |
dc.date.available | 2023-06-20T09:34:01Z | |
dc.date.issued | 2008-10 | |
dc.description.abstract | In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement. | en |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | MEC | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15199 | |
dc.identifier.citation | Cuchillo Ibáñez, E., y Alonso Morón, M. «Canonical Covers and Dimension of Z-Sets in the Hilbert Cube». Proceedings of the American Mathematical Society, vol. 136, n.o 10, mayo de 2008, pp. 3709-16. DOI.org (Crossref), https://doi.org/10.1090/S0002-9939-08-09413-6. | |
dc.identifier.doi | 10.1090/S0002-9939-08-09413-6 | |
dc.identifier.issn | 0002-9939 | |
dc.identifier.officialurl | https//doi.org/10.1090/S0002-9939-08-09413-6 | |
dc.identifier.relatedurl | http://www.ams.org/journals/proc/ | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/49921 | |
dc.issue.number | 10 | |
dc.journal.title | Proceedings of the American Mathematical Society | |
dc.language.iso | eng | |
dc.page.final | 3716 | |
dc.page.initial | 3709 | |
dc.publisher | American Mathematical Society | |
dc.relation.projectID | MTM2006-0825 | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 515.171 | |
dc.subject.keyword | C0-coarse geometry | |
dc.subject.keyword | Compact Z-set | |
dc.subject.keyword | Canonical cover | |
dc.subject.keyword | Nerve of a cover | |
dc.subject.keyword | Covering dimension | |
dc.subject.ucm | Topología | |
dc.subject.unesco | 1210 Topología | |
dc.title | Canonical covers and dimension of Z-sets in the Hilbert cube | en |
dc.type | journal article | |
dc.volume.number | 136 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 95bd8189-3086-4e0f-94f6-06dee8c8f675 | |
relation.isAuthorOfPublication.latestForDiscovery | 95bd8189-3086-4e0f-94f6-06dee8c8f675 |
Download
Original bundle
1 - 1 of 1